Please use this identifier to cite or link to this item:
|Title:||Numerically reliable computing for the row by row decoupling problem with stability||Authors:||Chu, D.
Row by row decoupling
|Issue Date:||2002||Citation:||Chu, D., Tan, R.C.E. (2002). Numerically reliable computing for the row by row decoupling problem with stability. SIAM Journal on Matrix Analysis and Applications 23 (4) : 1143-1170. ScholarBank@NUS Repository. https://doi.org/10.1137/S0895479801362546||Abstract:||This is the first of two papers on the row by row decoupling problem and the triangular decoupling problem. In this paper we study the row by row decoupling problem with stability in control theory. We first prove a nice reduction property for the row by row decoupling problem with stability and then develop a numerically reliable method for solving it. The basis of our main results is some condensed forms under orthogonal transformations, which can be implemented in numerically stable ways. Hence our results lead to numerically reliable methods for solving the studied problem using existing numerical linear algebra software such as MATLAB. In the sequel [SIAM J. Matrix Anal. Appl., 23 (2002), pp. 1171-1182], we will consider a related problem - the triangular decoupling problem - and parameterize all solutions for it.||Source Title:||SIAM Journal on Matrix Analysis and Applications||URI:||http://scholarbank.nus.edu.sg/handle/10635/103658||ISSN:||08954798||DOI:||10.1137/S0895479801362546|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Oct 23, 2020
WEB OF SCIENCETM
checked on Oct 15, 2020
checked on Oct 10, 2020
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.